Universidad Complutense de Madrid
E-Prints Complutense

An approach to multiway contingency tables based on phi-divergence test statistics

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, Julio Ángel (2010) An approach to multiway contingency tables based on phi-divergence test statistics. Journal of multivariate analysis, 101 (10). pp. 2305-2319. ISSN 0047-259X

[img] PDF
Restringido a Repository staff only

417kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0047259X10001223#


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

In this paper, we consider independence models for three-dimensional tables under multinomial sampling. We use the restricted minimum phi-divergence estimator in a phi-divergence statistic, which is the basis of some new test statistics, for solving the classical problem of testing independence in three-dimensional contingency tables.


Item Type:Article
Uncontrolled Keywords:Three-dimensional contingency table; phi-divergence measure; Independence
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17647
Deposited On:15 Jan 2013 09:49
Last Modified:12 Dec 2018 16:24

Origin of downloads

Repository Staff Only: item control page